# SDR DALA2021120707545

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,682 hours, 10,270 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DONT PASS TEST GREEN LIGHT UNIT 22DH UNDER FLOOR IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SLIDE FITTING HEATED 24DH. (2043110)
